Submit your research to the International Journal "Notes on Intuitionistic Fuzzy Sets". Contact us at nifs.journal@gmail.com

Call for Papers for the 27th International Conference on Intuitionistic Fuzzy Sets is now open!
Conference: 5–6 July 2024, Burgas, Bulgaria • EXTENDED DEADLINE for submissions: 15 APRIL 2024.

Issue:An in-depth exploration of intuitionistic fuzzy T0 in the context of bitopology

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to navigation Jump to search
shortcut
http://ifigenia.org/wiki/issue:nifs/30/1/66-76
Title of paper: An in-depth exploration of intuitionistic fuzzy T0 in the context of bitopology
Author(s):
Saikh Shahjahan Miah
Department of Mathematics, Faculty of Science, Mawlana Bhashani Science and Technology University, Tangail-1902, Bangladesh
skhshahjahan@gmail.com
Ranapati Ronjon
Department of Mathematics, Faculty of Science, Mawlana Bhashani Science and Technology University, Tangail-1902, Bangladesh
ranapatironjondas@gmail.com
Nigar Sultana
Department of Mathematics, Faculty of Science, Mawlana Bhashani Science and Technology University, Tangail-1902, Bangladesh
Department of Mathematics, PhD Student, North Carolina State University, Raleigh, NC, USA
nsultan4@ncsu.edu
Presented at: Proceedings of the 27th International Conference on Intuitionistic Fuzzy Sets, 5–6 July 2024, Burgas, Bulgaria
Published in: Notes on Intuitionistic Fuzzy Sets, Volume 30 (2024), Number 1, pages 66–76
DOI: https://doi.org/10.7546/nifs.2024.30.1.66-76
Download:  PDF (200  Kb, Info)
Abstract: Intuitionistic fuzzy topological space and bitopological space have been introduced by using the concepts of intuitionistic fuzzy sets which are the generalizations of interval valued fuzzy sets. This paper commences by presenting the notion of intuitionistic fuzzy T0 in the context of bitopological spaces (IFB-T0). Subsequently, we explore various connections and relationships between these concepts. Then, we find out the relation between intuitionistic T0 and IFB-T0 spaces. Further, we investigated continuity between two IFB spaces.
Keywords: Intuitionistic fuzzy sets, Bitopological spaces, $T_0$ spaces, Fuzzy topological spaces, IFB-T0 spaces, Continuity, Separation axioms, Quasi-coincidence.
AMS Classification: 03E72, 54E55.
References:
  1. Abu Sufiya, A. S., Fora, A. A., & Warner, M. W. (1994). Fuzzy separation axioms and fuzzy continuity in fuzzy bitopological spaces. Fuzzy Sets and Systems, 62, 367–373.
  2. Ahmed, E., Hossain, M. S., & Ali, D. M. (2014). On intuitionistic fuzzy T0 spaces. Journal of Bangladesh Academy of Sciences, 38(2), 197–207.
  3. Ahmed, N. K., & Pival, O. T. (2023). Some separation axioms via nano Sβ-open sets in nano topological spaces. Italian Journal of Pure and Applied Mathematics, 50, 75–85.
  4. Amin, M. R., Hossain, M. S., & Miah, S. S. (2020). Fuzzy pairwise regular bitopological spaces in quasi-coincidence sense. Journal of Bangladesh Academy of Sciences, 44(2), 139–143.
  5. Amin, R., Ali, D. M., & Hossain, S. (2015). T1 concepts in fuzzy bitopological spaces. Italian Journal of Pure and Applied Mathematics, 35, 339–346.
  6. Amin, R. & Hossain, S. (2018). Pairwise connectedness in fuzzy bitopological spaces in quasi-coincidence sense. Italian Journal of Pure and Applied Mathematics, 40, 294–300.
  7. Amin, R., Islam, R., Shaha, S. K., & Miah, S. S. (2022). Some properties of T0 fuzzy soft topological spaces in quasi-coincidence sense. Journal of Mechanics of Continua and Mathematical Sciences, 17(4), 8–20.
  8. Analiya, M., & Mishra, S. (2023). Some properties of regular topology on C(X, Y). Italian Journal of Pure and Applied Mathematics, 50(2023), 27–43.
  9. Atanassov, K. T. (1983). Intuitionistic fuzzy sets. Fuzzy Sets and Systems, 20(1), 87–96.
  10. Bayhan, S., & Çoker, D. (2001). On separation axioms in intuitionistic topological space. International Journal of Mathematics and Mathematical Sciences, 27(10), 621–630.
  11. Bayhan, S., & Çoker, D. (2003). On T1 and T2 separation axioms in intuitionistic fuzzy topological space. Journal of Fuzzy Mathematics, 11(3), 581–592.
  12. Chang, C. (1968). Fuzzy topological spaces. Journal of Mathematical Analysis and Applications, 24, 182–192.
  13. Çoker, D. (1996). A note on intuitionistic sets and intuitionistic points. Turkish Journal of Mathematics, 20(3), 343–351.
  14. Çoker, D. (1996). An introduction to fuzzy subspace in intuitionistic fuzzy topological space. Journal of Fuzzy Mathematics, 4, 749–764.
  15. Çoker, D. (1997). An introduction to intuitionistic fuzzy topological space. Fuzzy Sets and Systems, 88, 81–89.
  16. Çokerr, D. (2000). An introduction to intuitionistic topological space. BUSEFAL, 81, 51–56.
  17. Kandil, E.-S. (1991). Separation axioms for fuzzy bitopological spaces. Journal of Mathematics and Computer Science, 4(3), 373–383.
  18. Kelly, J. (1963). Bitopological spaces. London Mathematical Society, 13(3), 71–89, 1963.
  19. Lowen, R. (1976). Fuzzy topological spaces and fuzzy compactness. Journal of Mathematical Analysis and Applications, 56, 621–633.
  20. Miah, S. S., Amin, R., Islam, R., Shahjalal, M., & Karim, R. (2022). New concepts on R1 fuzzy soft bitopological spaces in quasi-coincidence sense. Journal of Mechanics of Continua and Mathematical Sciences, 17(4), 51–59.
  21. Miah, S. S., Amin, M. R., & Jahan, M. (2017). Mappings on fuzzy T0 topological spaces in quasi-coincidence sense. Journal of Mathematics and Computer Science, 5, 883–894.
  22. Miah, S. S., Amin, M. R., & Shahjalal, M. (2020). Separation axiom (T0) on fuzzy bitopological space in quasi-coincidence sense. GANIT: Journal of Bangladesh Mathematical Society, 40(2), 156–162.
  23. Miah, S. S., & Sahrin, S. (2022). Study on Hausdorff fuzzy bitopological spaces-approach of quasi-coincidence.International Journal of Mathematical Combinatorics, 3, 87–89.
  24. Nouh, A. A. (1996). On separation axioms in fuzzy bitopological spaces. Fuzzy Sets and Systems, 80, 225–236.
  25. Srivastava, M., & Srivastava, R. (2001). On fuzzy pairwise T0 and fuzzy pairwise T1 bitopological space. Indian Journal of Pure and Applied Mathematics, 32(3), 387–396.
  26. Srivastava, R., Lal, S. N., & Srivastava, A. K. (1988). On fuzzy T0 and R0 topological spaces. Journal of Mathematical Analysis and Applications, 136, 66-73.
  27. Zadeh, L. A. (1965). Fuzzy sets. Information and Control, 8, 338–353
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.